Turkish Journal of Mathematics
Abstract
The equivariant homeomorphism class of an (orientable) small cover over a simple convex polytope P^n bijectively corresponds to the equivalence class of its (orientable) coloring under the action of automorphism group of face poset of P^n. By calculating the number of orbits of group actions we determine the number of equivariant homeomorphism classes of small covers over products of a polygon with a simplex. Moreover, we calculate the number of equivariant homeomorphism classes of all orientable small covers over the product.
DOI
10.3906/mat-1005-305
Keywords
Small cover, equivariant homeomorphism, polytope, coloring
First Page
161
Last Page
172
Recommended Citation
WANG, YANYING and CHEN, YANCHANG
(2012)
"Small covers over products of a polygon with a simplex,"
Turkish Journal of Mathematics: Vol. 36:
No.
1, Article 14.
https://doi.org/10.3906/mat-1005-305
Available at:
https://journals.tubitak.gov.tr/math/vol36/iss1/14